MathSciNet Relay Station
MathSciNet bibliographic data
MR2418070 (2010b:41025) 41A60 (33E10 33E30 42A38 47G10)
Walter, Gilbert G. Chromatic series with prolate spheroidal wave functions. J. Integral Equations Appl. 20 (2008), no. 2, 263–280.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement